# SDR SCNA20190206013

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 52,195 hours, 16,535 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242TF BROKEN AT FWD LAV PAD MOUNT CUT OUT. REMOVE DAMAGE FROM FLOOR BOARD 242 TF AND REPAIRED THE DAMAGE.
